Alert archive / Florida / Gale Warnings in 2016

Gale Warning 3, NWS Jacksonville, FL

February 4, 2016

NWS Jacksonville, FL issued this gale warning at Feb 4, 2016, 2:50 PM EST. It took effect at Feb 5, 2016, 1:00 AM EST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 4, 2016, 2:50 PM EST (19:50 UTC)
In effect from
Feb 5, 2016, 1:00 AM EST
Expired
Feb 5, 2016, 2:56 PM EST
In force
14 hr
Issued by
NWS Jacksonville, FL

The text

As transmitted.

757 
WHUS72 KJAX 041950
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
250 PM EST THU FEB 4 2016


AMZ470-472-474-051000-
/O.CON.KJAX.SC.Y.0011.160204T2300Z-160205T0300Z/
/O.UPG.KJAX.GL.A.0002.160205T0300Z-160205T1800Z/
/O.NEW.KJAX.GL.W.0003.160205T0300Z-160205T1800Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
250 PM EST THU FEB 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM TO 10 PM EST
THIS EVENING...
...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 1 PM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM EST
FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS...NORTHWEST WINDS INCREASING TO 25 TO 30 KNOTS TONIGHT.
  NORTH WINDS 25 KNOTS FRIDAY.

* GUSTS...FREQUENT GUSTS TO GALE FORCE TONIGHT AND FRIDAY MORNING.

* WAVES/SEAS...SEAS BUILDING TO 5 TO 7 FEET WITH OCCASIONAL SEAS
  UP TO 9 FEET THIS AFTERNOON...BUILDING TO 7 TO 10 FEET WITH
  OCCASIONAL SEAS UP TO 13 FEET AFTER MIDNIGHT. SEAS 10 TO 13 FEET
  WITH OCCASIONAL SEAS UP TO 17 FEET SUBSIDING TO 8 TO 11 FEET
  WITH OCCASIONAL SEAS UP TO 14 FEET IN THE AFTERNOON FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-051000-
/O.CON.KJAX.SC.Y.0011.160204T2300Z-160205T1800Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
250 PM EST THU FEB 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 1 PM EST FRIDAY...

* WINDS...NORTHWEST WINDS INCREASING TO 20 TO 25 KNOTS
  TONIGHT...BECOMING NORTH FRIDAY.

* WAVES/SEAS...SEAS 3 TO 5 FEET WITH OCCASIONAL SEAS UP TO 6 FEET
  BUILDING TO 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET AFTER
  MIDNIGHT. SEAS 6 TO 9 FEET WITH OCCASIONAL SEAS UP TO 11 FEET
  FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
3 follow-up statements
291 
WHUS72 KJAX 050229
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
929 PM EST THU FEB 4 2016

AMZ470-472-474-051030-
/O.EXT.KJAX.SC.Y.0011.000000T0000Z-160205T0600Z/
/O.EXT.KJAX.GL.W.0003.160205T0600Z-160205T1800Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
929 PM EST THU FEB 4 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM EST FRIDAY...
...GALE WARNING NOW IN EFFECT FROM 1 AM TO 1 PM EST FRIDAY...

* WINDS...NORTHWEST WINDS INCREASING TO 25 TO 30 KNOTS OVERNIGHT.
  NORTH WINDS 25 KNOTS FRIDAY.

* GUSTS...FREQUENT GUSTS TO GALE FORCE OVERNIGHT THROUGH FRIDAY
  MORNING .

* WAVES/SEAS...SEAS BUILDING TO 8 TO 11 FEET WITH OCCASIONAL SEAS
  UP TO 14 FEET OVERNIGHT. SEAS THEN BUILDING TO 10 TO 13 FEET
  WITH OCCASIONAL SEAS UP TO 17 FEET FRIDAY MORNING SUBSIDING TO 8
  TO 11 FEET WITH OCCASIONAL SEAS UP TO 14 FEET FRIDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ450-452-454-051030-
/O.CON.KJAX.SC.Y.0011.000000T0000Z-160205T1800Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
929 PM EST THU FEB 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST FRIDAY...

* WINDS...NORTHWEST WINDS INCREASING TO 25 KNOTS OVERNIGHT...
  BECOMING NORTH 20 TO 25 KNOTS FRIDAY MORNING.

* WAVES/SEAS...SEAS BUILDING TO 5 TO 7 FEET WITH OCCASIONAL SEAS
  UP TO 9 FEET OVERNIGHT. SEAS 6 TO 9 FEET WITH OCCASIONAL SEAS
  UP TO 11 FEET FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JDS
566 
WHUS72 KJAX 050741
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
241 AM EST FRI FEB 5 2016


AMZ470-472-474-052030-
/O.EXT.KJAX.GL.W.0003.000000T0000Z-160206T0200Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
241 AM EST FRI FEB 5 2016

...GALE WARNING NOW IN EFFECT UNTIL 9 PM EST THIS EVENING...

* WINDS...NORTHWEST WINDS 25 TO 30 KNOTS BECOMING NORTHERLY THIS
  AFTERNOON.

* GUSTS...FREQUENT GUSTS TO GALE FORCE THROUGH THIS EVENING.

* WAVES/SEAS...SEAS BUILDING TO 10 TO 13 FEET WITH OCCASIONAL SEAS
  UP TO 17 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

AMZ450-452-454-052030-
/O.EXT.KJAX.SC.Y.0011.000000T0000Z-160206T0200Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
241 AM EST FRI FEB 5 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EST THIS
EVENING...

* WINDS...NORTHWEST WINDS 20 TO 25 KNOTS BECOMING NORTHERLY THIS
  AFTERNOON. OCCASIONAL GUSTS TO GALE FORCE POSSIBLE.

* WAVES/SEAS...SEAS BUILDING TO 6 TO 9 FEET WITH OCCASIONAL SEAS
  UP TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
847 
WHUS72 KJAX 051956
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
256 PM EST FRI FEB 5 2016


AMZ470-472-474-060945-
/O.CAN.KJAX.GL.W.0003.000000T0000Z-160206T0200Z/
/O.NEW.KJAX.SC.Y.0012.160205T1956Z-160207T0300Z/
/O.NEW.KJAX.GL.A.0003.160207T0300Z-160208T0000Z/
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
256 PM EST FRI FEB 5 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EST SATURDAY...
...GALE WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY
EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EST SATURDAY. A
GALE WATCH HAS ALSO BEEN ISSUED. THIS GALE WATCH IS IN EFFECT
FROM SATURDAY EVENING THROUGH SUNDAY EVENING. THE GALE WARNING
HAS BEEN CANCELLED. 

* WINDS...NORTHEAST WINDS 20 TO 25 KNOTS THROUGH SATURDAY. NORTH
  WINDS 25 TO 30 KNOTS SATURDAY NIGHT. NORTHWEST WINDS 25 TO 30
  KNOTS SUNDAY.

* GUSTS...A FEW GUSTS TO GALE FORCE SATURDAY. FREQUENT GUSTS TO
  GALE FORCE SATURDAY NIGHT AND SUNDAY.

* WAVES/SEAS...SEAS 6 TO 9 FEET WITH OCCASIONAL SEAS UP TO 11 FEET
  SUBSIDING TO 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET AFTER
  MIDNIGHT TONIGHT. SEAS 6 TO 9 FEET WITH OCCASIONAL SEAS UP TO 11
  FEET SATURDAY. SEAS 7 TO 10 FEET WITH OCCASIONAL SEAS UP TO 13
  FEET BUILDING TO 10 TO 13 FEET WITH OCCASIONAL SEAS UP TO 17
  FEET AFTER MIDNIGHT SATURDAY NIGHT. SEAS 10 TO 15 FEET WITH
  OCCASIONAL SEAS UP TO 19 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

AMZ450-452-454-060945-
/O.EXT.KJAX.SC.Y.0011.000000T0000Z-160208T0000Z/
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
256 PM EST FRI FEB 5 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST SUNDAY...

* WINDS...NORTHEAST 20 KNOTS TONIGHT. NORTH 20 TO 25 KNOTS
  SATURDAY AND SATURDAY NIGHT. NORTHWEST 20 TO 25 KNOTS SUNDAY.

* WAVES/SEAS...SEAS 4 TO 6 FEET WITH OCCASIONAL SEAS UP TO 8 FEET
  TONIGHT. SEAS 5 TO 7 FEET WITH OCCASIONAL SEAS UP TO 9 FEET
  SATURDAY. SEAS 6 TO 9 FEET WITH OCCASIONAL SEAS UP TO 11 FEET
  SATURDAY NIGHT AND SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this gale warning went out at Feb 4, 9:22 AM EST, 5 hours 28 minutes earlier.

Area forecast discussion, Feb 4, 9:22 AM EST, 5 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
922 AM EST THU FEB 4 2016

.UPDATE...

A FRONTAL BOUNDARY LINGERS FROM NEAR KJAX TO KGNV THIS MORNING.
THE FIRST WAVE WITH WIDESPREAD RAIN ALONG THIS BOUNDARY WILL MOVE
NORTHEAST OF SE GA LATER THIS MORNING. THE BOUNDARY WILL SLOWLY
SINK TO THE SOUTHEAST TODAY...MOVING JUST TO THE SE DURING THE MID
AFTERNOON. ANOTHER WAVE OF RAIN IS EXPECTED TO MOVE NORTHEAST
ALONG AND JUST BEHIND THIS BOUNDARY MID TO LATE AFTERNOON. BETWEEN
THE TWO WIDESPREAD RAINFALL AREAS...THERE WILL BE A BREAK WITH
ISOLATED TO SCATTERED SHOWERS.

THERE WILL BE A BROAD TEMPERATURE GRADIENT ACROSS THE FORECAST
AREA TODAY DUE TO THE FRONT...WITH READINGS FALLING
NORTHWEST...AND REMAINING STEADY TO SLOWLY RISING SOUTHEAST.

&&

.AVIATION...

PERIODS OF RAIN ARE EXPECTED TODAY...WHICH WILL BE HEAVY AT TIMES.
THIS WILL RESULT IN REDUCED CONDITIONS. THIS SYSTEM WILL MOVE
TO THE SOUTHEAST TONIGHT...WITH SKIES CLEARING FROM THE NORTHWEST.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  56  36  57  34 / 100  60   0   0
SSI  61  37  54  39 / 100 100   0  10
JAX  68  38  55  39 / 100  90   0  10
SGJ  69  41  56  46 / 100 100   0  30
GNV  69  37  58  39 / 100  80   0  10
OCF  71  41  59  43 / 100  90   0  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...GALE WATCH FROM THIS EVENING THROUGH FRIDAY AFTERNOON FOR WATERS
     FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60
     NM-WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20
     TO 60 NM-WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM
     20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM 6 PM TO 10 PM EST THIS EVENING FOR
     WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM
     20 TO 60 NM-WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE
     FL FROM 20 TO 60 NM-WATERS FROM ST. AUGUSTINE TO FLAGLER
     BEACH FL FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 1 PM EST FRIDAY
     FOR COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH
     FL OUT 20 NM-COASTAL WATERS FROM FERNANDINA BEACH TO ST.
     AUGUSTINE FL OUT 20 NM-COASTAL WATERS FROM ST. AUGUSTINE TO
     FLAGLER BEACH FL OUT 20 NM.

&&

STRUBLE
Hazardous weather outlook, Feb 4, 2:50 PM EST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
250 PM EST THU FEB 4 2016

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-052000-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
250 PM EST THU FEB 4 2016

...SMALL CRAFT ADVISORY CONDITIONS...

...GALE WARNING OUTER WATERS TONIGHT THROUGH EARLY FRIDAY
AFTERNOON...

...MODERATE RISK OF RIP CURRENTS TODAY AND HIGH RISK FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

ISOLATED THUNDERSTORMS FOR NORTHEAST FLORIDA AND COASTAL WATERS
THIS AFTERNOON. LOCALLY HEAVY RAINFALL IS EXPECTED.

SMALL CRAFT ADVISORY INNER COASTAL WATERS.

GALE WARNING OUTER COASTAL WATERS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

HIGH RISK FOR RIP CURRENTS FRIDAY.

GALE WARNING THROUGH EARLY FRIDAY AFTERNOON OUTER WATERS.

SMALL CRAFT ADVISORY CONDITIONS POSSIBLE THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Local storm report, Feb 4, 1:53 PM EST, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
153 PM EST THU FEB 04 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLOOD            BAXLEY                  31.76N 82.35W
02/04/2016                   APPLING            GA   EMERGENCY MNGR

            NUMEROUS ROAD CLOSURES THROUGHOUT APPLING COUNTY FROM
            FLOODING CAUSED BY PERSISTENT HEAVY RAINFALL OVERNIGHT.

&&

RWALSH

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 4, 2:11 AM ESTGale WatchJAX13 hr
Feb 4, 2:11 AM ESTSmall Craft AdvisoryJAX66 hr
Feb 4, 12:17 PM ESTAreal Flood WarningJAXDuval3 hr
Feb 4, 3:12 PM ESTAreal Flood WarningJAXDuval3 hr
Feb 3, 7:15 PM ESTSpecial Weather StatementJAXJeff Davis45 min
Feb 3, 7:36 PM ESTSpecial Weather StatementJAXBacon39 min
Feb 3, 8:23 PM ESTSpecial Weather StatementJAXAppling, Bacon52 min
Feb 4, 6:08 AM ESTAreal Flood AdvisoryJAXAppling, Atkinson, Bacon, Coffee, Jeff Davis112 min

Nearby

Gale Warnings in Florida, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.